Elliptic Curves and Elliptic Curve Cryptography

Cardinal Scholar

Show simple item record

dc.contributor.author O’Maley, Amiee
dc.date.accessioned 2020-09-03T17:21:30Z
dc.date.available 2020-09-03T17:21:30Z
dc.date.issued 2005
dc.identifier.citation O'Maley, A. (2005). Elliptic Curves and Elliptic Curve Cryptography. Mathematics Exchange, 3(1), 16-24. en_US
dc.identifier.uri http://cardinalscholar.bsu.edu/handle/123456789/202319
dc.description Article published in Mathematics Exchange, 3(1), 2005. en_US
dc.description.abstract Quadratic equationsare studied extensively within mathematics throughout astudent’s high school and college careers. The standard form for these equations(in the variablex) is given by en_US
dc.title Elliptic Curves and Elliptic Curve Cryptography en_US
dc.type Article en_US

Files in this item

This item appears in the following Collection(s)

Show simple item record

Search Cardinal Scholar


My Account